MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.det.2016.11.006

Медицинская библиотека · Dermatologic clinics · 2017

Chemical-Induced Vitiligo.

Harris John E

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Chemical-induced depigmentation of the skin has been recognized for more than 75 years, first as an occupational hazard but then extending to those using household commercial products as common as hair dyes. Since their discovery, these chemicals have been used therapeutically in patients with severe vitiligo to depigment their remaining skin and improve their appearance. Because chemical-induced depigmentation is clinically and histologically indistinguishable from nonchemically induced vitiligo, and because these chemicals appear to induce melanocyte autoimmunity, this phenomenon should be known as "chemical-induced vitiligo," rather than less accurate terms that have been previously used.

Для цитирования: Harris John E. Chemical-Induced Vitiligo.. Dermatologic clinics. 2017. DOI: 10.1016/j.det.2016.11.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.